MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Codes Radiation Output Problem (4026); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee ceiling system.The user reported that during an emergency patient procedure, x-ray image was not available.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation was performed on discussions considering complaint description, customer service reports, system history, system log files, and complaint part analysis.During an unplanned emergency procedure, the imaging functionality of the system was unavailable due to no x-ray being possible.The error message ¿no xray, please wait¿ was displayed to the user.As a system reboot did not solve the problem, the procedure was performed using an alternative system.No health consequences were reported to this event.During service activity the common processing architecture pc board (copra board) was identified to be malfunctioning.The copra board was replaced, which resolved the problem.The log file investigation confirmed temporary communication errors of the copra board.The copra board is located inside the image acquisition system pc (ias pc) and is responsible for the digital image preprocessing.The identified copra board issue was solved by replacement of the copra board.However, the analysis of the replaced copra board did not show any failures.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.
 
Additional Manufacturer Narrative
The investigation was performed with discussions considering complaint description, customer service reports, system history, system log files, & complaint part analysis.During an unplanned emergency procedure, the imaging functionality of the system was unavailable due to no x-ray being possible.The error message ¿no xray, please wait¿ was displayed to the user.As a system reboot did not solve the problem, the procedure was performed using an alternative system.No health consequences were reported to this event.During service activity the common processing architecture pc board (copra board) was identified to be malfunctioning.The copra board was replaced, which resolved the problem.The log file investigation confirmed temporary communication errors of the copra board.The copra board is located inside the image acquisition system pc (ias pc) and is responsible for the digital image preprocessing.The identified copra board issue was solved by replacement of the copra board.However, the analysis of the replaced copra board did not show any failures.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key20189276
Report Number3004977335-2024-00112
Device Sequence Number6793059
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public(01)04056869010052
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Device Catalogue Number10094137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date12/13/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown